# SDR AALA201607299018

- Difficulty date: June 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347043620800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR CUTOUT LOWER SILL COUPLING SPLICE HAS ELONGATED HOLE AT FR 66 AND STRINGER 23 RT.  REPLACED COUPLING SPLICE IAW SRM 51-72-11 AND DWG D53474250.
